Chai, Xinkuan and Miao, Yu (2011) Several variants of Via Titu Andreescu type and Popoviciu type inequalities. ACTA MATHEMATICA ACADEMIAE PAEDAGOGICAE NYÍREGYHÁZIENSIS, 27 (2). pp. 173-178. ISSN 0866-0174
|
Text
27_16.pdf Download (74kB) | Preview |
Official URL: http://www.emis.de/journals/AMAPN/index.html
Abstract
In this paper, we will give several generalized variants of Via Titu Andreescu type and Popoviciu type inequalities.
Item Type: | Article |
---|---|
Uncontrolled Keywords: | Convex functions, Jensen's inequality, Via Titu Andreescu type inequality, Popoviciu type inequality |
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
SWORD Depositor: | MTMT SWORD |
Depositing User: | Zsolt Baráth |
Date Deposited: | 02 Feb 2024 11:59 |
Last Modified: | 02 Feb 2024 11:59 |
URI: | http://real.mtak.hu/id/eprint/187167 |
Actions (login required)
![]() |
Edit Item |